# SDR SIMA20210513003

- Difficulty date: May 13, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N216NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000513
- Aircraft time: 12,965 hours, 8,309 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SPAR OTBD CRACKED ON BACK SIDE OF LWR RADIUS.-C/A-REMOVED AND REPLACED RH WING OTBD SPAR FITTING IAW EMB 175 SRM 51-40-08.
